# SDR QR9R2024071000001

- Difficulty date: July 10, 2024
- Submitted: July 10, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720209148
- Aircraft time: 4,553 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING START RUN-UP, #2 ENGINE OIL FILTER LIGHT ILLUMINATED. TROUBLESHOOTING OF #2 ENG FUEL FILTER LIGHT FOUND PRE BLOCKAGE FUEL FILTER SWITCH BAD. REMOVED AND REPLACED #2 PRE-CLOGGING INDICATOR IAW 73-12-00-900-802-A01. MOC SUCCESSFULLY COMPLETED.
